# SDR DHL9971224C

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER T/E PANEL JUST BELOW AFT MAIN LANDING GEAR SUPPORT BEAM IS DELAMINATED.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8, 20 X 6.
